English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational surfaces in algebraic models of smooth manifolds

MPS-Authors
/persons/resource/persons235630

Kucharz,  Wojciech
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kucharz, W. (2008). Rational surfaces in algebraic models of smooth manifolds. Archiv der Mathematik, 90(6), 572-578. doi:10.1007/s00013-008-2495-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2868-B
Abstract
There is no abstract available